# SDR CALA2025031702898

- Difficulty date: March 13, 2025
- Submitted: March 17, 2025
- Operation: Air carrier
- Aircraft: N24212
- Make and model: Boeing 737824
- Aircraft serial: 28772
- Aircraft time: 78,174 hours, 28,878 cycles
- Engine: Cfmint CFM567B262
- System (JASC): 7320 · Fuel Controlling System
- Part: Engine
- Condition: Abnormal
- Location: Nr 1
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

SUSPECTED FUEL LEAK ON NUMBER 1 ENGINE DEBRIEF CREW, CREW STATED NO.1 TANK QTY DECREASED 1K LBS WITHIN A MINUTE. NO.1 TANK FUEL QTY STABLIZED AFTER SHUTTING NO.1 ENG DOWN IN FLIGHT. NO FUEL LEAK NOTED ON RETURN TO FIELD. ALL ENGINE PARAMETERS NORMAL PRIOR TO SHUT DOWN ACCOMPLISHED 20 MINUTE IDLE RUN TO COMPLY WITH ENGINE WINDMILL INSPECTION. ALL ENGINE PARAMETERS NORMAL AND NO LEAKS NOTED. ENGINE NO.1 BURNED 230 LBS DURING 20 MINURES. TOTAL FUEL USED WITH APU RUNNING WAS 300 POUNDS. ENGINE DATA ON TAKEOFF REPORT AND CRUISE REPORT SHOWS NO ANOMALY. FUEL FLOWS AND EGT'S FOR BOTH ENGINES WERE COMPARABLE TO EACH OTHER.
